Alert archive / Kansas / Flash Flood Warnings in 2008

Flash Flood Warning 53, NWS Springfield, MO

April 23, 2008Bourbon County, Kansas; Vernon County, Missouri

NWS Springfield, MO issued this flash flood warning at Apr 23, 2008, 6:33 PM CDT for Bourbon County, Kansas; Vernon County, Missouri. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 23, 2008, 6:33 PM CDT (23:33 UTC)
Expired
Apr 24, 2008, 2:00 AM CDT
In force
7 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Bourbon County, KS, Vernon County, MO

The radar

The Pleasant Hill radar (KEAX), 104 km from the middle of the area, began a volume at 23:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.6 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1260 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1260 J/kg
Mixed-layer CIN
-86 J/kg
Mixed-layer LCL
868 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 232334
FFWSGF
KSC011-MOC217-240700-
/O.NEW.KSGF.FF.W.0053.080423T2333Z-080424T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
633 PM CDT WED APR 23 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BOURBON COUNTY IN SOUTHEAST KANSAS...
  VERNON COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 200 AM CDT THURSDAY.

* AT 632 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  THUNDERSTORMS PRODUCING VERY HEAVY RAINFALL JUST SOUTH OF THE      
  WARNED AREA IN CRAWFORD AND BARTON COUNTIES. THESE THUNDERSTORMS   
  ARE MOVING NORTHEAST AT 25 TO 30 MPH AND WILL BE IN THE WARNED     
  AREA BY 7 PM. RAINFALL OF ONE TO THREE INCHES ARE EXPECTED THIS    
  EVENING FROM THESE THUNDERSTORMS.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
  FORT SCOTT...NEVADA...BRONSON...FULTON...REDFIELD...SCHELL CITY...
  SHELDON...UNIONTOWN AND WALKER.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. 
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS 
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY 
AUTOMOBILE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.

LAT...LON 3802 9507 3803 9461 3806 9461 3804 9407
      3765 9408 3768 9508

$$

CLAYCOMB
2 follow-up statements
000 
WGUS73 KSGF 240257
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
954 PM CDT WED APR 23 2008

KSC011-MOC217-240700-
/O.CON.KSGF.FF.W.0053.000000T0000Z-080424T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOURBON KS-VERNON MO-
954 PM CDT WED APR 23 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR
BOURBON AND VERNON COUNTIES...

AT 951 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW
MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
RAINFALL AMOUNTS OF A QUARTER TO AN INCH AND A HALF HAVE OCCURRED
ACROSS BOURBON AND VERNON COUNTIES.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
FORT SCOTT...NEVADA...BRONSON...FULTON...REDFIELD...SCHELL CITY...
SHELDON...UNIONTOWN AND WALKER.

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES WITH LOCALLY HIGHER
AMOUNTS ARE POSSIBLE IN THE WARNED AREA.

LAT...LON 3802 9507 3803 9461 3806 9461 3804 9407
      3765 9408 3768 9508
TIME...MOT...LOC 0254Z 180DEG 0KT 3791 9459

$$

ANGLE
000 
WGUS73 KSGF 240654
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
151 AM CDT THU APR 24 2008

KSC011-MOC217-240701-
/O.EXP.KSGF.FF.W.0053.000000T0000Z-080424T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOURBON KS-VERNON MO-
151 AM CDT THU APR 24 2008

...THE FLASH FLOOD WARNING WILL EXPIRE AT 200 AM CDT FOR BOURBON AND
VERNON COUNTIES...

ALTHOUGH THE FLASH FLOOD THREAT HAS ENDED ACROSS THE WARNED 
AREA...RESIDUAL FLOODING FROM THE HEAVY RAINFALL THAT OCCURRED THIS 
EVENING AND WITH ADDITIONAL MODERATE RAINFALL LIKELY ACROSS BOURBON 
COUNTY OVERNIGHT. THE FLASH FLOOD WARNING HAS BEEN REPLACED BY AN 
AREAL FLOOD WARNING UNTIL 10 AM CDT THURSDAY MORNING FOR BOURBON 
COUNTY.

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3802 9507 3803 9461 3806 9461 3804 9407
      3765 9408 3768 9508
TIME...MOT...LOC 0651Z 180DEG 0KT 3791 9459

$$

WISE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Apr 23, 2:10 PM CDT, 4 hours 23 minutes earlier.

Area forecast discussion, Apr 23, 2:10 PM CDT, 4 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
210 PM CDT WED APR 23 2008

.DISCUSSION...

SEVERE WEATHER AND HEAVY RAIN POTENTIAL FROM TONIGHT THROUGH
FRIDAY ARE THE FORECAST CHALLENGES THIS FORECAST PACKAGE.

SHORT TERM (TONIGHT THROUGH SATURDAY MORNING)...

CURRENTLY...WARM FRONT OVER THE FORECAST AREA...GENERALLY FROM
ROUND SPRING TO BOLIVAR TO PITTSBURG KANSAS AT THIS TIME. NORTH OF
THE FRONT...DEW POINTS ARE IN THE MID 50S WHILE SOUTH OF THE FRONT
DEW POINTS ARE IN THE LOW 60S. INTENSE CONVECTION ONGOING ACROSS
CENTRAL KANSAS AND NORTHWEST OKLAHOMA. VERY HEAVY RAINFALL BEING
REPORTED WITH THESE THUNDERSTORMS WITH SOME STORM REPORTS OF
QUARTER SIZED HAIL. LOOKING AT 850MB STREAMLINE CONVERGENCE...THE
WRF PROGS SHOW THE BEST PLACEMENT OF THIS CONVERGENCE IN RELATION
TO THE CONVECTION. OVER THE CWA...LAPS SOUNDINGS AT 18Z FOR SGF
SHOWING US BASICALLY UNCAPPED...CAPE VALUES OVER 2500 J/KG AND
ALMOST NO CIN. SO WE ARE PRIME FOR CONVECTION TO BEGIN AT ANY
TIME. ONLY INGREDIENT MISSING IS A FORCING MECHANISM TO GET
CONVECTION GOING. PACIFIC MOISTURE CONTINUES TO STREAM INTO
OKLAHOMA AND NORTHERN TEXAS...MOVING TOWARDS THE NORTHEAST IN OUR
GENERAL DIRECTION.

FOR TONIGHT...WENT AHEAD AND FOLLOWED 850MB STREAMLINE CONVERGENCE
AS THIS SEEMS TO WORK WELL FOR A SUMMERTIME CONVECTIVE SITUATION
THAT IT LOOKS LIKE WE ARE IN AT PRESENT. WRF STREAMLINES SHOW
CONVERGENCE SHIFTING EASTWARD OUT OF CENTRAL KANSAS THROUGH THE
EARLY EVENING AND THEN OVER WESTERN MISSOURI LATE THIS EVENING.
PENDING ANY ROGUE THUNDERSTORM DEVELOPMENT THIS AFTERNOON THAT MAY
KICK OFF SOME OUTFLOW BOUNDARIES...OR ANY OUTFLOW BOUNDARIES THAT
MAY MOVE IN FROM KANSAS OR OKLAHOMA...DO BELIEVE THIS IS WHEN THE
SHOW WILL GET GOING. WRF MODEL SHOWING A FAIRLY GOOD 850MB JET
AROUND 20 TO 25 KTS EARLY THIS EVENING...INCREASING TO AROUND
35KTS AROUND 06Z. THIS JET SHOULD INTERACT WITH THE WARM FRONT AND
HEAVY RAIN SHOULD COMMENCE. FOLLOWING WRF GUIDANCE...PROG SOUNDING
SHOWING PWATS INCREASING FROM 1.2 INCHES THIS AFTERNOON UP TO 1.5
INCHES BY THURSDAY MORNING. LONG...SKINNY CAPE PRFILE SUGGESTS
EFFICIENT RAIN PRODUCING THUNDERSTORMS. SO...THOUGH NOT ENTIRELY
RULING OUT SEVERE HAIL POTENTIAL...DO BELIEVE THE LARGEST THREAT
IS GOING TO BE TRAINING THUNDERSTORMS PRODUCING HEAVY RAIN ALONG
THE WARM FRONT.

HEAVIEST RAINFALL LOOKS TO BE MID MORNING THURSDAY INTO THE
AFTERNOON AS THE UPPER LEVEL TROUGH MOVES THROUGH THE CWA. USING
HPC QPFS...LOOKING AT PRECIP AMOUNTS OF 2-3 INCHES ACROSS THE
WESTERN HALF OF THE CWA WITH MAYBE 1-1.5 INCHES ACROSS OUR SOUTH
CENTRAL ZONES. WITH THESE HIGHLY EFFICIENT THUNDERSTORMS...WOULD
EXPECT SOME AREAS TO EXPERIENCE EVEN HIGHER AMOUNTS THAN THIS.
UPPER SHORTWAVE PUSHES THROUGH THURSDAY AFTERNOON...BUT IN THE LOW
LEVELS...WE MAINTAIN A MOIST SOUTHERLY FLOW. COLD FRONT ACTUALLY
DOES NOT PUSH THROUGH UNTIL FRIDAY MORNING WITH RAIN ENDING LATE
FRIDAY AFTERNOON. COULD SEE SOME SEVERE THUNDERSTORMS WITH THIS
FRONT...BUT WILL WAIT TO SEE HOW THIS EVENT UNFOLDS BEFORE
ADVERTISING SEVERE THUNDERSTORMS.

LONG TERM (SATURDAY THROUGH WEDNESDAY)...

THE EXTENDED PERIOD WILL BEGIN WITH SURFACE RIDGE OVER THE CWA IN
THE WAKE OF FRIDAY/FRIDAY NIGHTS COLD FRONT.  PRECIPITATION
ASSOCIATED WITH THE COLD FRONT SHOULD BE TO THE EAST OF THE AREA BY
SATURDAY MORNING.  ANOTHER UPPER LEVEL SHORTWAVE WILL ROTATE AROUND
THE UPPER TROUGH AND INTO MISSOURI BY SATURDAY NIGHT DRAGGING A
SURFACE COLD FRONT THROUGH THE AREA LATE SATURDAY NIGHT INTO SUNDAY
MORNING.  THIS WILL BRING ANOTHER CHANCE OF THUNDERSTORMS TO THE
AREA.  NORTHWEST FLOW EXPECTED TO CONTINUE THROUGH TUESDAY NIGHT
WITH MORE ZONAL FLOW SETTING UP BY MIDWEEK NEXT WEEK.  A SURFACE LOW
IS FORECAST TO DEVELOP OUT IN THE PLAINS WITH A WARM FRONT SETTING
UP OVER THE MISSOURI OZARKS.  HAVE INTRODUCED SOME POPS FOR NEXT
WEDNESDAY TO ACCOUNT FOR THIS.

LINDENBERG

&&

.AVIATION...

FOR THE 18Z KSGF/KJLN TAFS...CONVECTION OVER KANSAS AND EASTERN
OKLAHOMA TO MOVE INTO THE AREA THIS AFTERNOON FROM SOUTHWEST TO
NORTHEAST. GIVEN NO CONVECTION GOING YET ON LOCAL RADAR...HAVE
DECIDED TO GO WITH VCTS IN TAFS UNTIL IT GETS GOING AND THEN TRY TO
NAIL DOWN TIMING. AS MOISTURE GETS IN HERE OVERNIGHT...EXPECT
CEILINGS TO DROP TO PREDOMINANTLY MVFR AFTER MIDNIGHT OR SO...THEN
POSSIBLY IFR OVER THE SGF TERMINAL TEMPORARILY THURSDAY
MORNING.

GCC

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH THURSDAY MORNING
     FOR MOZ055-056-066>069-077>081-088>091-093>095-101>104.

KS...FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH THURSDAY MORNING
     FOR KSZ073-097-101.

&&
Hazardous weather outlook, Apr 23, 3:10 PM CDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
310 PM CDT WED APR 23 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-242015-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
310 PM CDT WED APR 23 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

 ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AS A
 WARM FRONT REMAINS OVER SOUTHERN MISSOURI. MODERATE INSTABILITY
 AND WEAK WIND SHEAR WILL FAVOR LARGE HAIL AND HEAVY RAINFALL AS
 THE MAIN THREATS FOR ANY STORMS THAT BECOME SEVERE.

 MORE WIDESPREAD STORM DEVELOPMENT IS EXPECTED TONIGHT. HEAVY
 RAINFALL AND FLOODING OF LOW LYING AREAS WILL BE
 POSSIBLE...MAINLY ALONG AND WEST OF A LINE FROM VERSAILLES TO
 BRANSON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

 STORMS WITH HEAVY RAIN ARE EXPECTED TO BE ONGOING THURSDAY
 MORNING AS AN UPPER LEVEL DISTURBANCE LIFTS ACROSS CENTRAL AND
 NORTHERN MISSOURI.

 ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO
 DEVELOP LATE THURSDAY NIGHT INTO FRIDAY AS A COLD FRONT AND
 ASSOCIATED UPPER LEVEL STORM SYSTEM MOVE ACROSS THE AREA.

 THERE WILL BE ADDITIONAL CHANCES FOR THUNDERSTORMS ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL LIKELY BE NEEDED BY 5 PM SOUTH AND WEST
 OF A LINE FROM OSCEOLA TO CRANE TO GAINESVILLE AFTER 4 PM.
 SPOTTERS WILL LIKELY BE NEEDED NORTH OF THIS LINE AFTER 7 PM THIS
 EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

CLAYCOMB

In the hours before

Local storm report, Apr 23, 5:57 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
557 PM CDT WED APR 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     HAIL             LOCKWOOD                37.39N 93.95W
04/23/2008  E1.00 INCH       DADE               MO   CO-OP OBSERVER

            ONE INCH HAIL AND 26 MPH WIND GUSTS REPORTED IN LOCKWOOD.

&&

BARJENBRUCH
Local storm report, Apr 23, 6:01 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
601 PM CDT WED APR 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     TSTM WND GST     2 W CARL JUNCTION       37.18N 94.60W
04/23/2008  E60 MPH          JASPER             MO   TRAINED SPOTTER

            60 MPH WIND GUSTS NEAR THE KANSAS MISSOURI STATE LINE
            JUST WEST OF CARL JUNCTION.

&&

BARJENBRUCH
Local storm report, Apr 23, 6:10 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
610 PM CDT WED APR 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TSTM WND DMG     COLUMBUS                37.17N 94.84W
04/23/2008                   CHEROKEE           KS   EMERGENCY MNGR

            BARN DESTROYED

&&

BARJENBRUCH
Local storm report, Apr 23, 6:14 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
614 PM CDT WED APR 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND GST     5 SW PITTSBURG          37.36N 94.77W
04/23/2008  E55 MPH          CRAWFORD           KS   TRAINED SPOTTER

&&

BARJENBRUCH
Local storm report, Apr 23, 6:16 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
616 PM CDT WED APR 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND DMG     5 NE COLUMBUS           37.22N 94.78W
04/23/2008                   CHEROKEE           KS   EMERGENCY MNGR

            LARGE TREE BLOWN DOWN

&&

BARJENBRUCH
Local storm report, Apr 23, 6:23 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
623 PM CDT WED APR 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 PM     TSTM WND GST     4 N JOPLIN              37.14N 94.51W
04/23/2008  M55 MPH          JASPER             MO   ASOS

            48 KNOT WIND GUST MEASURED BY KJLN ASOS.

&&

BARJENBRUCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 3:38 AM CDTFlood WatchSGFBourbon, Cherokee, Crawford31 hr
Apr 23, 4:21 PM CDTSevere Thunderstorm WarningSGFBourbon54 min
Apr 23, 5:31 PM CDTSevere Thunderstorm WarningSGFCherokee48 min
Apr 23, 5:33 PM CDTSevere Thunderstorm WarningSGFBourbon20 min
Apr 23, 6:01 PM CDTFlash Flood WarningSGFCherokee, Crawford6 hr
Apr 23, 6:01 PM CDTSevere Thunderstorm WarningSGFCherokee, Crawford38 min
Apr 23, 6:13 PM CDTSevere Thunderstorm WarningSGFBourbon, Crawford49 min
Apr 23, 3:17 PM CDTSevere Thunderstorm WarningSGFSt. Clair58 min
Apr 23, 3:46 PM CDTSevere Thunderstorm WarningSGFBarry, Stone50 min
Apr 23, 3:58 PM CDTSevere Thunderstorm WarningSGFMiller62 min
Apr 23, 4:43 PM CDTSevere Thunderstorm WarningSGFPhelps, Pulaski62 min
Apr 23, 5:41 PM CDTSevere Thunderstorm WarningSGFDade, Lawrence38 min
Apr 23, 5:48 PM CDTSevere Thunderstorm WarningSGFJasper, Newton57 min
Apr 23, 6:24 PM CDTSevere Thunderstorm WarningSGFBarton, Vernon66 min
Apr 23, 6:38 PM CDTSevere Thunderstorm WarningSGFBarry67 min
Apr 23, 6:43 PM CDTSevere Thunderstorm WarningSGFJasper, Newton49 min

Nearby

Flash Flood Warnings in Kansas, 2008Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.